Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7

Thread: Rash???

  1. #1
    MSmith02 is offline New Member
    Join Date
    May 2004
    Location
    California
    Posts
    22

    Rash???

    Hey bros,

    Just started my cycle of
    300mg deca and 500mg test e

    I started to develop a rash that seems to just be midsection, back, torso area. Was wondering if either of those 2 gear would cause that sort of effect? Also started using some new cocoa butter lotion so it could be my skin not taking a liking to that. But I just started injects on Saturday so im not sure if its the gear? Lemme know!

  2. #2
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    Are you tanning? Sounds like something I get. I forget what it's called but it's a real pain in the azz, some kind of fungus or something..
    They say it happens to weightlifters, athletes etc. from sweating too much.
    If it's the same thing i have it doesn't go away.. You gotta go to a dermatoligist (spelling) and get a cream. That usually does the trick.
    Just don't let it go too long cuz it'll start eating the pigment in your skin which will take awhile to get full color back.

  3. #3
    NaughtyNurse's Avatar
    NaughtyNurse is offline Female Member
    Join Date
    Apr 2004
    Location
    Canada!!
    Posts
    217
    It could be a heat rash...or hives from your gear, hence a sensitivity. Hydrocortisone or betamethasone will work to relieve it...you can get the first over the counter. Stronger from your doc. If it's a sensitivity though, it will eventually get worse, either very quickly or over years. Benadryl also helps to relieve symptoms of allergy. I guess just watch to see if there are any patterns, or gets worse,etc.

  4. #4
    MSmith02 is offline New Member
    Join Date
    May 2004
    Location
    California
    Posts
    22
    alright thanks for the help. It just started the other night when I woke up in the middle of the night it was burning and itching like crazy. I thought it was hives or something cuz I was a little stressed this week too.

  5. #5
    smalldogbigdogbrain is offline Junior Member
    Join Date
    Mar 2004
    Posts
    86
    i bet it is the gear and im having kind of the same problem with the same cycle, but hives is what im getting.. I hope we both figure this out. IM thinking about droping the deca if it gets much worse. Just wondering but what lot number is your deca.. Mine is QVD3 017. I really dont think its the test,, but i think my problem is the deca.
    Last edited by smalldogbigdogbrain; 05-27-2004 at 10:58 PM.

  6. #6
    MSmith02 is offline New Member
    Join Date
    May 2004
    Location
    California
    Posts
    22
    yea mine did seem more like hives too.....im hoping it'll go away but if not I can just deal with it and work through it.

  7. #7
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    Bro take some Benedryl 50mgs but if it is ringworm need to go to Doc and get some meds

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •